# SDR CA990310088

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: D, E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT AT FL 300, THE NR 1 ENGINE FLAMED OUT AND THE HP FUEL LEVER MOVED TO THE SHUTOFF POSITION UNINITIATED.  AIRCRAFT LANDED WITHOUT INCIDENT AND THE ENGINE WAS REPLACED.  THE AIRCRAFT RETURNED TO SERVICE.  OBSERVATIONS ON THE REPLACED ENGINE WERE; ONE LP TURBINE BLADE MISSING; MANY GOUGES ON OTHER TURBINE BLADES; 2 OF THE LPT2 SHROUD SEGMENT MISSING; LPT2 VANE SEGMENTS GOUGES; LP COMPRESSOR VERY DIRTY.
